Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swollen lip, sore throat, hives, bruises. Taking benadryl. Allergic reaction to minocyclin?

Swollen bottom lip, swollen throat (difficulty swallowing ), and hives . Bruised where previous hives were the other day. I have been given benadryl and steroid pills to help, but they aren t helping my throat/lip.... its an allergic reaction to Minocyclin. how long do I have to put up with this and what should i do in the meantime? When i was given the prescriptions it was just for hives, at the time my mouth and throat weren t swollen.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
3- 4 week
take lot of warm water to recover
take antiallergic fexofenadine 120 mg once or twice according to your need
apply kenacort mouth gel on lips throat tds
syp gelusil 2 tsf tds
continue 2-3 week
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor